# SDR AWXA0000534

- Difficulty date: August 16, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 46,606 hours, 33,344 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Relay
- Part number: R374
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY.  NO GREEN LIGHTS ON LANDING GEAR INDICATION PNL, RED NOSE GEAR LIGHT ON ONLY.  EMERGENCY CHECKLIST REQUIREMENTS COMPLETED.  TROUBLESHOT WIRING IN NOSE GEAR POSITION WARNING AND INDICATION SYSTEM, WIRING OK.  REPLACED RELAY R374 NOSE GEAR LATCHING RELAY, GEAR SWING C/W OPS CHK GOOD.
